CaltechAUTHORS
  A Caltech Library Service

Distortion correction by phase conjugation of nonparaxial vectorial beams: a general proof

Ciattoni, Alessandro and Di Porto, Paolo and Crosignani, Bruno and Yariv, Amnon (2001) Distortion correction by phase conjugation of nonparaxial vectorial beams: a general proof. Optics Letters, 26 (1). pp. 28-29. ISSN 0146-9592. https://resolver.caltech.edu/CaltechAUTHORS:CIAol01

[img]
Preview
PDF
See Usage Policy.

71kB

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:CIAol01

Abstract

We present a general proof of the distortion-correction theorem, that is, of the possibility of correcting wave distortion by the technique of optical phase conjugation. The proof is valid for fully vectorial nonparaxial propagation in the presence of a tensorial refractive-index perturbation and backscattering of the incident field.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://www.opticsinfobase.org/abstract.cfm?URI=ol-26-1-28OtherUNSPECIFIED
Additional Information:© Copyright 2001 Optical Society of America. Received July 31, 2000. This work was supported by U.S. Army Research Office contract DAAH04-96-1-0389 and National Science Foundation contract ECS-9632937.
Subject Keywords:Nonlinear optics : phase conjugation; physical optics : electromagnetic theory
Issue or Number:1
Record Number:CaltechAUTHORS:CIAol01
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:CIAol01
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:5024
Collection:CaltechAUTHORS
Deposited By: Lindsay Cleary
Deposited On:20 Sep 2006
Last Modified:02 Oct 2019 23:18

Repository Staff Only: item control page